# SDR QXEA0101284

- Difficulty date: July 16, 2001
- Submitted: August 13, 2001
- Operation: Air carrier
- Aircraft: N487US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11238
- Aircraft time: 32,779 hours, 39,189 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Structure
- Condition: Punctured
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC-RIGHT HAND ELEVATOR INBOARD LEADING EDGE PUNCTURED. REPAIRED IAW FOKKER SRM 55-01-01, PAGE 8, SRM 55-02-04, PAGE 1-4, AND SRM 51-31-05.
